# SDR 2006FA0000466

- Difficulty date: April 10, 2006
- Submitted: May 10, 2006
- Operation: General aviation
- Aircraft: N90JP
- Make and model: Gulstm 500S
- Aircraft serial: 3078
- Engine: Lyc IO540E1B5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Condition: Broken
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

CUSTOMER WAS ENROUTE TO MAINTENANCE SHOP TO GET ANNUAL INSPECTION, BOTH ENGINES OVERHAULED.  RT ENGINE CYLINDER NR 2 CONNECTING ROD BROKE AT THE CRANKSHAFT ATTACHMENT CAUSING MAJOR DAMAGE TO THE CAMSHAFT, AND CRANKCASE BREAKING OPEN IN SEVERAL PLACES AROUND THE FRONT PART OF THE ENGINES.  (K)
